Weak Bernoullicity of random walk in random scenery

W.Th.F. Hollander, den, M.S. Keane, J. Serafin, J.E. Steif

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)389-406
JournalJapanese Journal of Mathematics, Second Series
Volume29
Issue number2
Publication statusPublished - 2003

Cite this

Hollander, den, W. T. F., Keane, M. S., Serafin, J., & Steif, J. E. (2003). Weak Bernoullicity of random walk in random scenery. Japanese Journal of Mathematics, Second Series, 29(2), 389-406.